A serious case of anthrax associated with compartment syndrome


KILINÇ S. , KESKİNBIÇKI M. V. , ŞENGÜL M. , Nergiz S., ÖRTÜCÜ A. , BULUT O.

CUTANEOUS AND OCULAR TOXICOLOGY, cilt.36, ss.404-406, 2017 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 36 Konu: 4
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1080/15569527.2016.1189930
  • Dergi Adı: CUTANEOUS AND OCULAR TOXICOLOGY
  • Sayfa Sayıları: ss.404-406

Özet

Compartment syndrome linked to skin anthrax is a rare complication that may develop and it should be noted that the disease may progress in spite of medical drug treatment. Our case was a farmer who was exposed after slaughtering a dead animal, a time delay for treatment hided this history and then developed compartment syndrome. In anthrax cases with delayed treatment and aggressive progression, circulation in the extremities should be carefully noted. We believe that the cases with compartment syndrome progressing in spite of medical drug treatment may be assessed for fasciotomy as a treatment approach.